Alert archive / Kansas / Red Flag Warnings in 2022
Red Flag Warning 28, NWS Dodge City, KS
NWS Dodge City, KS issued this red flag warning at May 6, 2022, 11:08 AM CDT for Morton County, Stanton County, Stevens County, Kansas. It took effect at May 7, 2022, 10:00 AM CDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 6, 2022, 11:08 AM CDT (16:08 UTC)
- In effect from
- May 7, 2022, 10:00 AM CDT
- Expired
- May 7, 2022, 9:00 PM CDT
- In force
- 11 hr
- Issued by
- NWS Dodge City, KS
Counties Morton County, KS, Stanton County, KS, Stevens County, KS
The radar
The Dodge City radar (KDDC), 155 km from the middle of the area, began a volume at 16:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 4.1 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1162 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
532 WWUS83 KDDC 061608 RFWDDC URGENT - FIRE WEATHER MESSAGE National Weather Service Dodge City KS 1108 AM CDT Fri May 6 2022 KSZ074-084-085-071200- /O.NEW.KDDC.FW.W.0028.220507T1500Z-220508T0200Z/ Stanton-Morton-Stevens- 1108 AM CDT Fri May 6 2022 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 9 PM CDT SATURDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 074... 084 AND 085... The National Weather Service in Dodge City has issued a Red Flag Warning For wind and low relative humidity, which is in effect from 10 AM to 9 PM CDT Saturday. * Affected Area...In Kansas...Fire Weather Zone 074 Stanton... Fire Weather Zone 084 Morton and Fire Weather Zone 085 Stevens. * Winds...South 20 to 30 mph with gusts up to 40 mph. * Relative Humidity...As low as 9 percent. * Impacts...Any fires that start will have extreme fire behavior and spread rapidly. Outdoor burning is not advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ For more information from NOAA/National weather service visit... http://weather.gov/ddc
5 follow-up statements
905 WWUS83 KDDC 061827 RFWDDC URGENT - FIRE WEATHER MESSAGE National Weather Service Dodge City KS 127 PM CDT Fri May 6 2022 KSZ074-084-085-071200- /O.NEW.KDDC.FW.A.0020.220508T1500Z-220509T0300Z/ /O.CON.KDDC.FW.W.0028.220507T1500Z-220508T0200Z/ Stanton-Morton-Stevens- 127 PM CDT Fri May 6 2022 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 9 PM CDT SATURDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 074...084 AND 085... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 074...084 AND 085... The National Weather Service in Dodge City has issued a Fire Weather Watch For wind and low relative humidity, which is in effect from Sunday morning through Sunday evening. * Affected Area...In Kansas...Fire Weather Zone 074 Stanton... Fire Weather Zone 084 Morton and Fire Weather Zone 085 Stevens. * Winds...South to southwest 20 to 30 mph with gusts up to 45 mph. * Relative Humidity...As low as 8 percent. * Impacts...Any fires that start will have extreme fire behavior and spread rapidly. Outdoor burning is not advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ KSZ061-075-076-086-087-071200- /O.NEW.KDDC.FW.A.0020.220508T1500Z-220509T0300Z/ Hamilton-Grant-Haskell-Seward-Meade- 127 PM CDT Fri May 6 2022 /1227 PM MDT Fri May 6 2022/ ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 061...075...076...086 AND 087... The National Weather Service in Dodge City has issued a Fire Weather Watch For wind and low relative humidity, which is in effect from Sunday morning through Sunday evening. * Affected Area...In Kansas...Fire Weather Zone 061 Hamilton... Fire Weather Zone 075 Grant...Fire Weather Zone 076 Haskell... Fire Weather Zone 086 Seward and Fire Weather Zone 087 Meade. * Winds...South to southwest 20 to 30 mph with gusts up to 45 mph. * Relative Humidity...As low as 11 percent. * Impacts...Any fires that start will have extreme fire behavior and spread rapidly. Outdoor burning is not advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ For more information from NOAA/National weather service visit... http://weather.gov/ddc
560 WWUS83 KDDC 070903 RFWDDC URGENT - FIRE WEATHER MESSAGE National Weather Service Dodge City KS 403 AM CDT Sat May 7 2022 KSZ074-084-085-080215- /O.CON.KDDC.FW.W.0028.220507T1500Z-220508T0200Z/ /O.CON.KDDC.FW.A.0020.220508T1500Z-220509T0300Z/ Stanton-Morton-Stevens- 403 AM CDT Sat May 7 2022 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM CDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 074...084 AND 085... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 074...084 AND 085... * Affected Area...In Kansas...Fire Weather Zone 074 Stanton... Fire Weather Zone 084 Morton and Fire Weather Zone 085 Stevens. * Winds...Southwest 20 to 30 mph with gusts up to 40 mph. * Relative Humidity...As low as 8 percent. * Impacts...Any fires that start will have extreme fire behavior and spread rapidly. Outdoor burning is not advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ KSZ062-063-077-078-088-080215- /O.EXA.KDDC.FW.A.0020.220508T1500Z-220509T0300Z/ Kearny-Finney-Gray-Ford-Clark- 403 AM CDT Sat May 7 2022 ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 062...063...077...078 AND 088... The National Weather Service in Dodge City has issued a Fire Weather Watch FOR WIND AND LOW RELATIVE HUMIDITY, which is in effect from Sunday morning through Sunday evening. * Affected Area...In Kansas...Fire Weather Zone 062 Kearny... Fire Weather Zone 063 Finney...Fire Weather Zone 077 Gray... Fire Weather Zone 078 Ford and Fire Weather Zone 088 Clark. * Winds...Southwest 10 to 20 mph with gusts up to 40 mph. * Relative Humidity...As low as 7 percent. * Impacts...Any fires that start will have extreme fire behavior and spread rapidly. Outdoor burning is not advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ KSZ061-075-076-086-087-080215- /O.CON.KDDC.FW.A.0020.220508T1500Z-220509T0300Z/ Hamilton-Grant-Haskell-Seward-Meade- 403 AM CDT Sat May 7 2022 /303 AM MDT Sat May 7 2022/ ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 061...075...076...086 AND 087... * Affected Area...In Kansas...Fire Weather Zone 061 Hamilton... Fire Weather Zone 075 Grant...Fire Weather Zone 076 Haskell... Fire Weather Zone 086 Seward and Fire Weather Zone 087 Meade. * Winds...Southwest 20 to 30 mph with gusts up to 40 mph. * Relative Humidity...As low as 11 percent. * Impacts...Any fires that start will have extreme fire behavior and spread rapidly. Outdoor burning is not advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ For more information from NOAA/National weather service visit... http://weather.gov/ddc
882 WWUS83 KDDC 071851 RFWDDC URGENT - FIRE WEATHER MESSAGE National Weather Service Dodge City KS 151 PM CDT Sat May 7 2022 KSZ074-084-085-080300- /O.UPG.KDDC.FW.A.0020.220508T1500Z-220509T0300Z/ /O.NEW.KDDC.FW.W.0029.220508T1500Z-220509T0300Z/ /O.CON.KDDC.FW.W.0028.000000T0000Z-220508T0200Z/ Stanton-Morton-Stevens- 151 PM CDT Sat May 7 2022 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 074... 084 AND 085... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 10 PM CDT SUNDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 074... 084 AND 085... The National Weather Service in Dodge City has issued a Red Flag Warning For wind and low relative humidity, which is in effect from 10 AM to 10 PM CDT Sunday. The Fire Weather Watch is no longer in effect. * Affected Area...In Kansas...Fire Weather Zone 074 Stanton... Fire Weather Zone 084 Morton and Fire Weather Zone 085 Stevens. * Winds...Southwest 20 to 30 mph with gusts up to 40 mph. * Relative Humidity...As low as 9 percent. * Impacts...Any fires that start will have extreme fire behavior and spread rapidly. Outdoor burning is not advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ KSZ061>063-075>078-086>088-080300- /O.UPG.KDDC.FW.A.0020.220508T1500Z-220509T0300Z/ /O.NEW.KDDC.FW.W.0029.220508T1500Z-220509T0300Z/ Hamilton-Kearny-Finney-Grant-Haskell-Gray-Ford-Seward-Meade-Clark- 151 PM CDT Sat May 7 2022 /1251 PM MDT Sat May 7 2022/ ...RED FLAG WARNING IN EFFECT FROM 10 AM CDT /9 AM MDT/ TO 10 PM CDT /9 PM MDT/ SUNDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 061...062...063...075...076...077...078...086... 087 AND 088... The National Weather Service in Dodge City has issued a Red Flag Warning For wind and low relative humidity, which is in effect from 10 AM CDT /9 AM MDT/ to 10 PM CDT /9 PM MDT/ Sunday. The Fire Weather Watch is no longer in effect. * Affected Area...In Kansas...Fire Weather Zone 061 Hamilton... Fire Weather Zone 062 Kearny...Fire Weather Zone 063 Finney... Fire Weather Zone 075 Grant...Fire Weather Zone 076 Haskell... Fire Weather Zone 077 Gray...Fire Weather Zone 078 Ford...Fire Weather Zone 086 Seward...Fire Weather Zone 087 Meade and Fire Weather Zone 088 Clark. * Winds...Southwest 10 to 20 mph with gusts up to 35 mph. * Relative Humidity...As low as 12 percent. * Impacts...Any fires that start will have extreme fire behavior and spread rapidly. Outdoor burning is not advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ For more information from NOAA/National weather service visit... http://weather.gov/ddc
159 WWUS83 KDDC 071914 RFWDDC URGENT - FIRE WEATHER MESSAGE National Weather Service Dodge City KS 214 PM CDT Sat May 7 2022 ...Fire Danger Continues... KSZ074-084-085-081200- /O.CON.KDDC.FW.W.0028.000000T0000Z-220508T0200Z/ /O.CON.KDDC.FW.W.0029.220508T1500Z-220509T0300Z/ Stanton-Morton-Stevens- 214 PM CDT Sat May 7 2022 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 074... 084 AND 085... ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 10 PM CDT SUNDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 074...084 AND 085... * Affected Area...In Kansas...Fire Weather Zone 074 Stanton... Fire Weather Zone 084 Morton and Fire Weather Zone 085 Stevens. * Winds...Southwest 20 to 30 mph with gusts up to 40 mph. * Relative Humidity...As low as 8 percent. * Impacts...Any fires that start will have extreme fire behavior and spread rapidly. Outdoor burning is not advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ KSZ061>063-075>078-086>088-081200- /O.CON.KDDC.FW.W.0029.220508T1500Z-220509T0300Z/ Hamilton-Kearny-Finney-Grant-Haskell-Gray-Ford-Seward-Meade-Clark- 214 PM CDT Sat May 7 2022 /114 PM MDT Sat May 7 2022/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM CDT /9 AM MDT/ TO 10 PM CDT /9 PM MDT/ SUNDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 061...062...063...075...076...077...078... 086...087 AND 088... * Affected Area...In Kansas...Fire Weather Zone 061 Hamilton... Fire Weather Zone 062 Kearny...Fire Weather Zone 063 Finney... Fire Weather Zone 075 Grant...Fire Weather Zone 076 Haskell... Fire Weather Zone 077 Gray...Fire Weather Zone 078 Ford...Fire Weather Zone 086 Seward...Fire Weather Zone 087 Meade and Fire Weather Zone 088 Clark. * Winds...Southwest 10 to 20 mph with gusts up to 35 mph. * Relative Humidity...As low as 11 percent. * Impacts...Any fires that start will have extreme fire behavior and spread rapidly. Outdoor burning is not advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ Turner For more information from NOAA/National weather service visit... http://weather.gov/ddc
163 WWUS83 KDDC 080140 RFWDDC URGENT - FIRE WEATHER MESSAGE National Weather Service Dodge City KS 840 PM CDT Sat May 7 2022 ...Fire Danger Continues... KSZ074-084-085-081200- /O.EXP.KDDC.FW.W.0028.000000T0000Z-220508T0200Z/ /O.CON.KDDC.FW.W.0029.220508T1500Z-220509T0300Z/ Stanton-Morton-Stevens- 840 PM CDT Sat May 7 2022 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 10 PM CDT SUNDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 074...084 AND 085... ...RED FLAG WARNING WILL EXPIRE AT 9 PM CDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 074...084 AND 085... * Affected Area...In Kansas...Fire Weather Zone 074 Stanton... Fire Weather Zone 084 Morton and Fire Weather Zone 085 Stevens. * Winds...Southwest 20 to 30 mph with gusts up to 45 mph. * Relative Humidity...As low as 8 percent. * Impacts...Any fires that start will have extreme fire behavior and spread rapidly. Outdoor burning is not advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ KSZ061>063-075>078-086>088-081200- /O.CON.KDDC.FW.W.0029.220508T1500Z-220509T0300Z/ Hamilton-Kearny-Finney-Grant-Haskell-Gray-Ford-Seward-Meade-Clark- 840 PM CDT Sat May 7 2022 /740 PM MDT Sat May 7 2022/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM CDT /9 AM MDT/ TO 10 PM CDT /9 PM MDT/ SUNDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 061...062...063...075...076...077...078... 086...087 AND 088... * Affected Area...In Kansas...Fire Weather Zone 061 Hamilton... Fire Weather Zone 062 Kearny...Fire Weather Zone 063 Finney... Fire Weather Zone 075 Grant...Fire Weather Zone 076 Haskell... Fire Weather Zone 077 Gray...Fire Weather Zone 078 Ford...Fire Weather Zone 086 Seward...Fire Weather Zone 087 Meade and Fire Weather Zone 088 Clark. * Winds...Southwest 15 to 25 mph with gusts up to 35 mph. * Relative Humidity...As low as 11 percent. * Impacts...Any fires that start will have extreme fire behavior and spread rapidly. Outdoor burning is not advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && Springer $$ For more information from NOAA/National weather service visit... http://weather.gov/ddc
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this red flag warning went out at May 6, 10:39 AM CDT, 29 minutes earlier.
Area forecast discussion, May 6, 10:39 AM CDT, 29 minutes before
Area Forecast Discussion National Weather Service Dodge City KS 1039 AM CDT Fri May 6 2022 ...updated aviation... .SHORT TERM...(Today and tonight) Issued at 345 AM CDT Fri May 6 2022 The upper level low pressure system that brought the showers and drizzle to the area through the last few days was currently moving out of Oklahoma into Arkansas. Behind this system, an upper level shortwave ridge was building southeast into the central High Plains. Cloudiness associated with the departing low was lingering as far west as the Highway 183/281 corridor. These clouds will likely hang around through sunrise before eroding eastward as the upper level low continues to move away. Otherwise, skies were clear except for some thin high cloudiness spreading in from the west. Some patchy fog was developing early this morning especially in areas that had received notable rainfall amounts along I-70, per KDOT webcams. Visibility had briefly dropped to a quarter mile at Hays but has since improved. Expect that areas of fog will try to develop in that area through sunrise but is not expected to become too widespread possibly due to increasing subsidence under the upper level ridge. For now will continue to mention patchy fog in the Hays/Wakeeney areas and will continue to monitor for potential further development. The rest of today will see mostly sunny skies and generally light winds. Low level warm advection will lead to warmer afternoon temperatures across the area, ranging from the upper 80s along the Colorado border to the upper 70s in central/south central Kansas. Tonight will continue mostly clear. Increasing southerly winds should hold low temperatures to around 50 or the low 50s. .LONG TERM...(Saturday through Thursday) Issued at 345 AM CDT Fri May 6 2022 An upper level disturbance approaching the Pacific Northwest will move into the northern Rockies on Saturday and continue into the northern Plains Saturday night. Ahead of this system, low level southerly flow will continue and pull increasingly moist air from the southern Plains back into southwest Kansas. The western extent of this airmass will form into a dryline across southeast Colorado on Saturday and this could move into far southwest Kansas later in the afternoon. Warm, dry and breezy conditions are expected to the west of the dryline could result in near critical fire weather conditions. There is some question as to how far these conditions will spread into far southwest Kansas and at this time it appears any potentially critical conditions will be fairly short lived before the loss of daytime heating brings humidity levels back up. Later shifts will need to monitor this for possible fire watches or warnings. A cool front will drop south through western Kansas early Sunday. Latest model guidance suggests that this front will be lifting back to the north by Sunday afternoon. Through the middle part of next week, additional upper level disturbances will move into the Pacific Northwest, helping to carve out a deep southwest to northeast oriented upper level trough with periodic disturbances in the upper flow. Unseasonably warm temperatures will continue across the area from this weekend into the middle of next week. The dryline and cold front will likely oscillate east and west across the area through early next week by any disturbances that lift out of the southwest. Hot, dry and breezy conditions will exist west of the dryline which may result in additional near critical wildfire days. There could also be at least some small chances for thunderstorms across the area but a lot of uncertainty in this remains due to model differences and timing. && .AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon) Issued at 1111 AM CDT Fri May 6 2022 VFR expected through TAF pd. Light SE/S 5-15 kt winds today. && .PRELIMINARY POINT TEMPS/POPS... DDC 83 52 88 58 / 0 0 0 0 GCK 85 50 91 54 / 0 0 0 0 EHA 88 52 97 56 / 0 0 0 0 LBL 89 51 95 55 / 0 0 0 0 HYS 77 51 84 59 / 0 0 10 10 P28 77 53 84 64 / 0 0 0 0 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Gerard LONG TERM...Gerard AVIATION...Sugden
Hazardous weather outlook, May 6, 4:52 AM CDT, 6 hours 16 minutes before
Hazardous Weather Outlook National Weather Service Dodge City KS 452 AM CDT Fri May 6 2022 KSZ030-031-043>046-061>066-074>081-084>090-071000- Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa- Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber- 452 AM CDT Fri May 6 2022 /352 AM MDT Fri May 6 2022/ This hazardous weather outlook is for portions of central...south central...southwest and west central Kansas. .DAY ONE...Tonight. Some patchy fog is possible early this morning over portions of southwest Kansas. The most likely area for fog development will be over west central Kansas from Wakeeney to Ness City and Dighton. Patchy fog could also develop farther south toward Dodge City and Sublette. Any fog that develops will burn off fairly rapidly after sunrise. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Days 2-7 Discussion ------------------- Elevated to near critical fire weather conditions will be possible mainly over far southwest Kansas starting on Saturday and continuing into early next week. Days 2-7 Hazards ---------------- * Saturday - Fire weather: Elevated risk * Sunday - Fire weather: Elevated risk * Monday - Fire weather: Elevated risk * Tuesday - Excessive cold: Limited risk - Non thunderstorm wind: Limited risk - Fire weather: Elevated risk * Wednesday - Excessive cold: Elevated risk - Non thunderstorm wind: Limited risk * Thursday - Excessive cold: Elevated risk .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && For more details visit our webpage https://weather.gov/erh/ghwo?wfo=ddc
The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 1:27 PM CDT | Fire Weather Watch | DDC | Clark, Finney, Ford, Grant, Gray, Hamilton and 7 more | 24 hr |
Nearby
Red Flag Warnings in Kansas, 2022Every red flag warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.